# SDR UALA2010072702703

- Difficulty date: July 27, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 52,478 hours, 6,254 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 2 EACH X AISLE BETWEEN MED 2RT & LT ARE INOP OR MISSING.  REPLACED LAMP ASSEMBLY, CHECKS OKAY.
